| Model Number |
453945 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a distal lad lesion.The stent was delivered but needed to change position, since it moved.After repositioning it was noticed that the stent was dislodged.The stent delivery was pulled back, and it was confirmed that the stent had dislodged.Another stent was deployed to crush the dislodged stent against the vessel wall.
Additional Manufacturer Narrative
Combination product: yes.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned product revealed that the balloon is still well folded and shows no signs of inflation.Stent imprints are clearly visible on the balloon surface, indicating that the stent was initially crimped centered in between the two radiopaque markers.The stent was not returned for analysis as reported.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.
Additional Manufacturer Narrative
Combination product: yes.Corrected the initial reporter information.Reference capa# nc-24-004.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned product revealed that the balloon is still well folded and shows no signs of inflation.Stent imprints are clearly visible on the balloon surface, indicating that the stent was initially crimped centered in between the two radiopaque markers.The stent was not returned for analysis as reported.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.